# SDR ERAA096616

- Difficulty date: June 8, 2004
- Submitted: August 9, 2004
- Operation: Air carrier
- Aircraft: N135EH
- Make and model: Bolkms BO105A
- Aircraft serial: S675
- Aircraft time: 13,224 hours
- System (JASC): 2560 · Emergency Equipment
- Part: Elt
- Part number: 4530190
- Part serial: E02104
- Condition: Cracked
- Location: Cabin
- Part time: 2,054 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FOUND CRACKED ELT ASSY.  SENT UNIT TO MANUFACTURER FOR REPAIR.
